Scientific Publications

Search results

Journal Article (2)

  1. 1.
    Journal Article
    Asada, H.; Hamana, T.; Kasai, M.: Images for an isothermal ellipsoidal gravitational lens from a single real algebraic equation. Astronomy & Astrophysics 397 (3), pp. 825 - 829 (2003)
  2. 2.
    Journal Article
    Asada, H.; Kasai, T.; Kasai, M.: Algebraic properties of the real quintic equation for a binary gravitational lens. Progress of Theoretical Physics 108 (6), pp. 1031 - 1037 (2002)
 
loading content
Go to Editor View